# SDR UIEA2023052200482

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON UPPER CHORD OF MAIN DECK FLOOR BEAM AT STA 1760, BETWEEN RBL 45.50 AND RBL 55( 1) REPAIR DAMAGE AREA IAW EI T2023A53M-919 REV 0 AND SRM 53-00-51-2R-3 REPAIR 3 REV 97 AND BOEING DWG 65B38088 SH 27 REV -, 65B38088 SH 28 REV -, 457U4040 SH 12 REV -, 457U4040 SH 14 REV A, 457U4040 SH 4 REV B. 2) ACCOMPLISHED EI T2023A53M-919 REV 1. 3) CONDITIONED CHECK NORMAL AND JOB COMPLETED )
